# SDR CALA9700738

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON APPROACH TO EWR.  THE CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CONDUIT FOR NOSE GEAR POSITION SWITCH WIRING BROKEN AND A BROKEN WIRE.  THE CONDUIT WAS REPLACED AND NEW SECTIONS OF WIRE WERE SPLICED IN.  A NOSE GEAR SWING WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.
